No Period on Lupron
1 Replies
3marie - October 19

Hi Dr. Jacobs,

I started Lupron on day 21 of my cycle in preparation for my first FET. It's now two weeks later and still no sign of a period. At what point would you medically induce bleeding and how is it done (what med, how long do you take it, how long before bleeding starts)? Does inducing bleeding cause any problems with the subsequent FET cycle?

Thanks very much!
Marie

 

B. Jacobs, M. D. - October 19

Unless your estrogen levels were already low when you started Lupron, I would expect yuou to have a flow. Since I do not know the details or which protocol yopur program is using, I must recommen you ask your physician how he/she wishes to proceed.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question